# SDR 06FDEA2835

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 1 PYLON FOUND 1 EA CRACK 1.25 INCH LONG ON UPPER WEB AT STA YN 310.  REMOVED PUSH PULL CABLES IAW MM 76-11-02-2 PAR 3, DISASSEMBLIED PIPES IAW MM 20-10-01-2, 28-00-01-2, REMOVED PULLEY, BRACKETS IAW SRM 51-31-02 VOL 2, MM 20-50-02-2, DISASSEMBLIED WEB AND 19 STIFFENERS IAW SRM 51-35-01 VOL 2 PAR 1/5 AND SRM 51-31-01 VOL 2 PAR 20.  CLEANED, REPAIR AREA IAW MM 12-22-01-7.  PERFORMED REPAIR IAW SRM 54-20-00 VOL 1 FIG 20.  INSTALLED PUSH PULL CABLES, INSTALLED PIPES, INSTALLED PULLEYS, BRACKETS.  PERFORMED TEST FOUND OK IAW MM 76-11-02-2, 20-10-01-2, 28-00-01-2 IAW SRM 51-31-02 VOL 2, MM 20-50-02-2.
